Journal of Applied Mathematics and Stochastic Analysis
Volume 5 (1992), Issue 4, Pages 375-379
Note on the inequalities of J. Kazdan
Rutgers University- Camden, Department of Mathematics, Camden 08102, NJ, USA
Received 1 February 1992; Revised 1 July 1992
Copyright © 1992 Will Y. Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this note, we prove the Kazdan's inequalities without using
what is called the Heisenberg uncertainty principle. Instead we prove it
using Garofalo-Lin inequality among other things.